# SDR N6WA2025033101

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N568GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10104
- Aircraft time: 44,057 hours, 33,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40004211
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MID AND AFT EXTERIOR EMERG. LIGHT COVERS WORN. LH MID AND AFT EXTERIOR EMERGENCY LIGHT LENS COVERS IAW CRJ AMM 33-51-15.
